# SDR 96ZZZM19

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SK
- Make and model: Piper PA60600
- Aircraft serial: 600355127
- System (JASC): 2436 · DC Regulator
- Part: Voltage Reg
- Part number: B003063
- Condition: Failed
- Location: Rt Alt
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED ELECTRICAL SYSTEM FAILURE IN FLIGHT.  INVESTIGATION REVEALED THAT THE RIGHT ALTERNATOR HAD BEEN PUTTING OUT FULL VOLTAGE, AND WAS PROBABLY FULL FIELDED.  SUBMITTER STATES, SUSPECT DEFECTIVE VOLTAGE REGULATOR, COMPONENTS DAMAGED TOO BADLY TOO TELL.  ADDITIONALLY, THE RIGHT OVER VOLTAGE RELAY FAILED, POSSIBLY A RESULT OF THE EXTREME OVERVOLTAGE CONDITION.  THE FOLLOWING COMPONENTS WERE DAMAGED AND SUBSEQUENTLY REPAIRED OR REPLACED; BATTERY, COMM 1, COMM 2, AUDIO PANEL, MARKER BEACON, HSI, DME, ADF, FUEL CONDITIONER, DE-ICE BOOT CONTROLLER, MISC LIGHTS, LORAN, WX RADAR.
